# SDR NACA2022091700515

- Difficulty date: September 17, 2022
- Submitted: September 17, 2022
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 61,522 hours, 58,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30131A
- Part serial: 92426
- Condition: No Test
- Location: Zone 200
- Part time: 61,522 hours, 58,357 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILD TESTING DUE TO BATTERY PACK.
